A Caltech Library Service

Hyperbolic Interpolation

Blinn, James F. (1992) Hyperbolic Interpolation. IEEE Computer Graphics and Applications, 12 (4). pp. 89-94. ISSN 0272-1716. doi:10.1109/MCG.1992.10028.

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


It's always a red letter day when I can figure out a new use for homogeneous coordinates. This time I'll tell you about a way to use them to interpolate various parameters properly when tiling polygons. The exact definition of "properly" comes from one of those things that homogeneous coordinates are good at-perspective.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1992 IEEE.
Issue or Number:4
Record Number:CaltechAUTHORS:20191107-073429669
Persistent URL:
Official Citation:J. F. Blinn, "Hyperbolic Interpolation," in IEEE Computer Graphics and Applications, vol. 12, no. 4, pp. 89-94, July 1992. doi: 10.1109/MCG.1992.10028
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:99717
Deposited By: Tony Diaz
Deposited On:07 Nov 2019 18:47
Last Modified:16 Nov 2021 17:48

Repository Staff Only: item control page